# SDR DHL9880636C

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT AFT CARGO DOOR STA 1420 CEILING AREA JUST BEHIND DOOR HINGE AREA BRACKET IS CRACKED.  REMOVED AND REPLACED DAMAGED BRACKET PER SRM 51-1-21.
